# SDR HAIHEEA9531

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8594X
- Make and model: Bell 206L-3
- Aircraft serial: 51531
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 500DCF
- Condition: Precesses
- Location: Cockpit Horiz
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ GYRO PRECESSES EXCESSIVELY.
